# SDR CA960620008

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Engine: Rroyce RB211535E4
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RH WING UPPER SURFACE FIXED LEADING EDGE PUNCTURED AT STN WS 481-50 REPAIRED AS PER SRM.
